Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 2, NWS Shreveport, LA

March 3, 2008Harrison County, Texas

NWS Shreveport, LA issued this flash flood warning at Mar 3, 2008, 10:38 AM CST for Harrison County, Texas. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2008, 10:38 AM CST (16:38 UTC)
Expired
Mar 3, 2008, 12:45 PM CST
In force
2 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

County Harrison County, TX

The radar

The Shreveport radar (KSHV), 54 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 10:38 AM CSTFLASH FLOODMarshall, TXDAYCARE ON WEST HOUSTON ST WEST OF DOWNTOWN NEAR SMALL CREEK EVACUATED DUE TO FLOODING
Mar 3, 11:20 AM CSTFLASH FLOODMarshall, TXMINOR STREET FLOODING AT HWY 59 AND BUSSEY RD...AND ALSO ON FRANKLIN ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 4.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2008-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2008-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
489 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 031638
FFWSHV
TXC203-031845-
/O.NEW.KSHV.FF.W.0002.080303T1638Z-080303T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 AM CST MON MAR 3 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...

* UNTIL 1245 PM CST

* AT 1035 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WASKOM 
  AND HALLSVILLE...AND MARSHALL 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

LAT...LON 3269 9452 3269 9437 3276 9426 3270 9421
      3273 9417 3270 9406 3239 9405 3232 9435
      3240 9450 3240 9466 3242 9469 3279 9471
TIME...MOT...LOC 1638Z 180DEG 0KT 3243 9423

$$

03

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 3, 8:09 AM CST, 2 hours 29 minutes earlier.

Area forecast discussion, Mar 3, 8:09 AM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 AM CST MON MAR 3 2008

.DISCUSSION...

HAVE UPDATED THE ZONES TO ADD REMAINING SOUTHWEST ARKANSAS
COUNTIES IN THE SEVERE THUNDERSTORM WATCH NUMBER 90 THAT REMAINS
IN EFFECT UNTIL 1 PM CST. /06/

&&

.PREV DISCUSSION... /ISSUED 543 AM CST MON MAR 3 2008/

DISCUSSION...

EARLY THIS MORNING THE MUCH ADVERTISED STORM SYSTEM CONTINUES TO MOVE
EAST AND WILL AFFECT THE WESTERN SECTIONS EARLY AND THEN AREA WIDE
LATER INTO THE DAY. THE COLD FRONT EXTENDED SOUTHWEST FROM THE
GREAT LAKES REGION SOUTHWEST ACROSS NORTHWEST ARKANSAS...SOUTHEAST
OKLAHOMA...AND INTO NORTH TEXAS AND ON TO THE BIG BEND AREA...WITH
SURFACE LOW PRESSURE AREAS OVER SOUTH TEXAS...CENTRAL
TEXAS...NORTHWEST ARKANSAS...AND OVER THE WESTERN GREAT LAKES.
A BAND OF SHOWERS AND THUNDERSTORMS EXTENDED ALONG THE BOUNDARY
WITH LOCALLY HEAVY RAINFALL OCCURRING FROM NORTHWEST ARKANSAS
INTO SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...AND NORTH
AND NORTHEAST TEXAS. THE PRESSURE GRADIENT BETWEEN THE LOWS
ALONG THE COLD FRONT AND HIGH PRESSURE OFF THE EASTERN SEABOARD
OF THE CAROLINAS WAS RESULTING IN STRONG AND GUSTY WINDS OF 15 TO
25 MPH AND HIGHER GUSTS...AND THE WINDS WILL EXTEND BEHIND THE FRONTAL
PASSAGE WHEN THE WINDS SHIFT TO THE NORTHWEST. HAVE ISSUED A LAKE
WIND ADVISORY THROUGH 9 PM CST THIS EVENING. HAVE ALSO ISSUED A
FLASH FLOOD WATCH FOR THE NORTHERN SECTIONS OF THE REGION GENERALLY
ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND
NORTHWEST LOUISIANA WHICH COVERED MOST OF SOUTHWEST ARKANSAS THROUGH
4 PM CST TODAY. THIS MORNING THE UPPER LEVEL CLOSED LOW WAS
MOVING INTO SOUTHEAST NEW MEXICO AND WESTERN PARTS OF THE PAN
HANDLE REGION OF TEXAS...AND WAS SEPARATED FROM A TROUGH THAT
DROPPED DOWN FROM CANADA NORTHWEST OF THE GREAT LAKES REGION...
INTO THE CENTRAL PLAINS. EXPECT THE UPPER LOW TO MOVE ACROSS
NORTH TEXAS AND SOUTH OKLAHOMA DURING THE DAY SENDING THE FRONT
EAST TO NEAR A TEXARKANA AND TYLER LINE AROUND MID DAY AND TO NEAR
THE MISSISSIPPI RIVER DELTA OF NORTHEAST LOUISIANA AND INTO SOUTHEAST
TEXAS BY 600 PM. THE FOUR STATE REGION WILL SEE LOCALLY HEAVY RAINFALL
ALONG WITH THE POTENTIAL OF STRONG AND DAMAGING WINDS AND LARGE
HAIL...AND WITH THE SHEAR ALOFT AND FAVORABLE LLJ AND UPPER JET
FEATURES ISOLATED TORNADOES. ONCE THE SYSTEM MOVES EAST OF THE AREA
COLD AIR MOVING ACROSS THE NORTHERN HALF WILL CHANGE THE RAIN OVER TO
SNOW WITH THE HIGHER AMOUNTS OVER AND ALONG THE INTERSTATE 30 CORRIDOR.
WILL BE DRY INTO LATER HALF OF THE WEEK WHEN ANOTHER FRONT MOVES INTO
THE FORECAST AREA AND HAVE RETURN RAIN CHANCES WITH POSSIBLY SOME LIGHT
SNOW EARLY THURSDAY MORNING...BUT AGAIN NO ACCUMULATIONS EXPECTED WITH
THIS LATE WEEK FRONT. /06/

AVIATION...

THE COLD FRONT IS NOW EXTENDING FROM KDFW TO KMKG. WATER VAPOR
IMAGERY SHOWS UPPER TROUGH JUST SOUTHEAST OF THE FOUR CORNERS AND
DIGGING SOUTH. THE FRONT IS STILL MAKING DECENT PROGRESS FROM
CONVECTIVE OUTFLOW...BUT WILL PICK IT UP A NOTCH LATER THIS MORNING
AS THE NNE SFC COLD AIR ADVECTION OVER THE PANHANDLES WHICH IS NOW
PUSHING DOWN INTO WEST TEXAS...BACKS TO NORTH AND NORTHWEST LATER
THIS MORNING. THE UPPER TROUGH WILL FOLLOW SUIT AND SWING OUT
INTO THE PLAINS. A GOOD DEAL OF CONVECTION FAR BEHIND THE FRONT IS
NOW APPROACHING THE METROPLEX AND WILL GIVE THE FRONT THAT EASTWARD
PUSH.  MEANWHILE...THE SOUTHERLY LLJ REMAINS STRONG W/ CONVECTIVE
LINE INCHING OVER SE OK AND NE TEXAS.  EXPECT GUSTY SOUTH FLOW AHEAD
OF THE FRONT...VEERING TO W-NW ALONG THE FRONT DURING MONDAY PM.
CONVECTION/WND SHIFT WILL WORK EAST TO WEST ACROSS THE CWA DURING
THE DAYLIGHT HOURS. THE WRAP AROUND CLOUDS WILL PERSIST OVERNIGHT W/
PRECIP CHANGING OVER TO SNOW ALONG THE I-30 AND NORTHERN 1-20
CORRIDORS. VFR RETURNS KTYR/09TO 12Z AND KMLU LATE TUESDAY OR MAYBE
NOT TIL WED AM. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  34  53  35 / 100  60  10  10
MLU  73  36  52  33 / 100  70  10  10
DEQ  64  30  49  33 / 100  70  10  10
TXK  67  32  51  34 / 100  70  10  10
ELD  71  33  50  34 / 100  70  20  10
TYR  68  33  57  35 / 100  60  10  10
GGG  70  33  55  35 / 100  60  10  10
LFK  71  34  59  35 / 100  40  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
     RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.

     FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     COLUMBIA...HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE
     RIVER...MILLER...NEVADA...SEVIER...AND UNION AR.

     SNOW ADVISORY FROM 9 PM MONDAY TO 4 AM TUESDAY FOR THE FOLLOWING
     ZONES: HEMPSTEAD...HOWARD...LITTLE
     RIVER...MILLER...NEVADA...AND SEVIER.

LA...FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     BOSSIER...CADDO...CLAIBORNE...AND WEBSTER.

     LAKE WIND ADVISORY UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     BIENVILLE...BOSSIER...CADDO...CALDWELL...CLAIBORNE...DE
     SOTO...GRANT...JACKSON...LA
     SALLE...LINCOLN...NATCHITOCHES...OUACHITA...RED
     RIVER...SABINE LA...UNION LA...WEBSTER...AND WINN.

OK...FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     MCCURTAIN.

     LAKE WIND ADVISORY UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     MCCURTAIN.

     SNOW ADVISORY FROM 9 PM MONDAY TO 4 AM TUESDAY FOR THE FOLLOWING
     ZONES: MCCURTAIN.

TX...FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
     BOWIE...CAMP...CASS...FRANKLIN...GREGG...HARRISON...MARION...MORRIS...
     RED RIVER...SMITH...TITUS...UPSHUR...AND WOOD.

     LAKE WIND ADVISORY UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     ANGELINA...BOWIE...CAMP...CASS...CHEROKEE...FRANKLIN...GREGG...
     HARRISON...MARION...MORRIS...NACOGDOCHES...PANOLA...RED
     RIVER...RUSK...SABINE TX...SAN
     AUGUSTINE...SHELBY...SMITH...TITUS...UPSHUR...AND WOOD.

     SNOW ADVISORY FROM 9 PM MONDAY TO 4 AM TUESDAY FOR THE FOLLOWING
     ZONES: BOWIE...CAMP...CASS...FRANKLIN...MORRIS...RED
     RIVER...AND TITUS.

&&

06
Hazardous weather outlook, Mar 3, 6:00 AM CST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 AM CST MON MAR 3 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-031800-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
600 AM CST MON MAR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL SPREAD NORTHEAST AND EAST
ACROSS THE REGION TODAY AND TONIGHT IN ADVANCE OF A VIGOROUS
UPPER LEVEL STORM SYSTEM AND ASSOCIATED SURFACE COLD FRONT.
EXPECT WIDESPREAD STRONG TO SEVERE THUNDERSTORMS
ACROSS THE AREA WITH LARGE HAIL...HIGH AND DAMAGING WINDS...
LOCALLY HEAVY RAINFALL...DEADLY LIGHTNING LIKELY...AND ISOLATED
TORNADOES WILL BE POSSIBLE. SEVERE WEATHER CAN STRIKE QUICKLY AND
WITH VERY LITTLE WARNING. AFTER THE FRONT MOVES EAST...COLD
AIR MOVING INTO THE REGION ALONG WITH COLD AIR ALOFT WITH THE
UPPER LOW...EXPECT TO SEE THE RAIN CHANGING OVER TO SNOW
OVER THE NORTHERN SECTIONS. SOME ACCUMULATION MAY BE POSSIBLE
OVERNIGHT MAINLY NORTH AND ALONG AND NEAR THE INTERSTATE 30
CORRIDOR WITH AMOUNTS UP TO 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

RAINFALL RETURNS DURING LATE WEEK WITH THE NEXT COLD FRONT.
ANOTHER CHANCE OF LIGHT SNOW IS POSSIBLE ACROSS THE NORTH
BUT WITH NO ACCUMULATION BEFORE IT ENDS. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL ACTIVATION...WILL BE NEED TODAY AND POSSIBLY EARLY
TONIGHT.

06

In the hours before

Local storm report, Mar 3, 8:35 AM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
835 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     TSTM WND DMG     4 E PITTSBURG           33.00N 94.90W
03/03/2008                   CAMP               TX   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON CR 4220 AND FM 557

&&

12
Local storm report, Mar 3, 8:56 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
856 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     TSTM WND DMG     HOOKS                   33.47N 94.29W
03/03/2008                   BOWIE              TX   EMERGENCY MNGR

            SEVERAL CAMPER TRAILERS OVERTURNED NEAR I-30...POSSIBLE
            TORNADO

&&

12
Local storm report, Mar 3, 8:57 AM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
857 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 AM     TSTM WND DMG     HOOKS                   33.47N 94.29W
03/03/2008                   BOWIE              TX   EMERGENCY MNGR

            TREE BLOWN THROUGH MOBILE HOME AT MCMICHAEL TRAILER PARK
            ON HWY 82...POSSIBLE TORNADO

&&

12
Local storm report, Mar 3, 9:35 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
935 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     1 SE OMAHA              33.17N 94.73W
03/03/2008                   MORRIS             TX   LAW ENFORCEMENT

            SEVERAL TREES DOWN ALONG US HWY 259 BETWEEN OMAHA AND
            ROCKY BRANCH

&&

12
Local storm report, Mar 3, 10:12 AM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1012 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     TSTM WND DMG     5 SSE MINERAL SPRINGS   33.81N 93.89W
03/03/2008                   HOWARD             AR   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN AND ROOF TAKEN OFF OF CHICKEN
            HOUSE NEAR COTTON SHED...POSSIBLE TORNADO

&&

12
Local storm report, Mar 3, 10:15 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 AM CST MON MAR 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     TSTM WND DMG     1 S ASHDOWN             33.66N 94.13W
03/03/2008                   LITTLE RIVER       AR   LAW ENFORCEMENT

            TREES AND SMALL SHED BLOWN DOWN...POSSIBLE TORNADO

&&

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 9:36 PM CSTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more23 hr
Mar 3, 4:16 AM CSTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more12 hr
Mar 3, 4:35 AM CSTSnow AdvisorySHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more23 hr
Mar 3, 6:37 AM CSTSevere Thunderstorm WarningSHVCherokee, Smith, Wood53 min
Mar 3, 7:15 AM CSTSevere Thunderstorm WarningSHVCamp, Gregg, Rusk, Upshur60 min
Mar 3, 7:34 AM CSTSevere Thunderstorm WarningSHVCherokee, Smith56 min
Mar 3, 7:38 AM CSTSevere Thunderstorm WarningSHVMorris, Titus67 min
Mar 3, 7:47 AM CSTTornado WarningSHVBowie, Morris, Red River58 min
Mar 3, 7:53 AM CSTSevere Thunderstorm WarningSHVCass, Harrison, Marion67 min
Mar 3, 8:09 AM CSTTornado WarningSHVBowie66 min
Mar 3, 8:22 AM CSTSevere Thunderstorm WarningSHVGregg, Rusk38 min
Mar 3, 9:16 AM CSTRiver Flood WarningSHVAnderson, Cherokee, Houston47 hr
Mar 3, 9:37 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus45 days
Mar 3, 9:37 AM CSTRiver Flood WarningSHVBowie, Cass, Morris48 days

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.